Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

i am 25Years Old And My weight is right now 56kg. After taking 2years continuously migraine's medicine. My doctor gave me some injection for every month that makes my body got swallow and I gained weight 48 to 56. And still increasing very fastly. And my periods also not regular its always for only one day in a month. Just for one day. I checked up my thyroid also but there's no thyroid. Am really going through high stress even I can't sleep till 1.2A. M at night. What to do please doctor suggests some medicine to reduce my fat and weight. I tried alot of exercises and diet but that never works on me. So please suggest some medicine. Thanks in advance.

1 Doctor Answered
i am 25Years Old And My weight is right now 56kg. After t...
Hye, thanks for the query. Your weight is a balance of calories. Fad diets may promise you that counting carbs or eating a mountain of fruits will make the fats drop. But when it comes to weight loss, it's sensible eating that counts. Weight loss comes down to burning more calories than you take in. You can do that by reducing extra calories from food and beverages, and increasing calories burned through physical activity. Understand that weight /fat loss involves sensible eating. You have to eat the right foods at the right time. Eat small but frequent meals. Take smaller main meals. Take a glass of lime water 10minutes before meals. Avoid long gaps in between meals. Avoid junk as far as possible. Exercise at least 4 times a week. Lastly be committed.                        Remember it's a lifestyle change and not a one time thing.     All the so called fad, crash, restricted diets will only give you muscle and bone loss. The fats will remain as it is. So, don't forget the bottom line: The key to successful weight loss is a commitment to making indefinite changes in your diet and exercise habits.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.